# SDR REXA201100985

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N800
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,552 hours, 14,102 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL LOW PRESS CAUTION MESSAGE ON AT FLIGHT IDLE ONLY.  ALL OTHER PARAMETERS NORMAL.  OPS CHECK OF FUEL SYS GOOD IAW CRJ AMM 73-31-06.
